# SDR AALA20002090

- Difficulty date: December 12, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1446A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11449
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 296801
- Part serial: 480
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA - FLT 1837 - EN ROUTE BOS-DCA, SHORTLY BEFORE LANDING DCA DETECTED MAIN GEAR WARNING IN COCKPIT.  MAIN LANDING GEAR SLOW TO EXTEND.  LANDED DCA WITHOUT FURTHER INCIDENT.  REPLACED MAIN GEAR PRESSURE REDUCER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
